| Model Number |
CL-905 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic extrafascial hysterectomy procedure, when the doctor opened a sterilization package of synthetic absorbable surgical sutures, it was noticed that the needle and the suture were separated.They replaced a package of suture to complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
Correction: event was notified to the manufacturer on (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.